ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Directivity and Mach number Dependence of Sound Radiated from Turbulent Jets

Chandraker, AL and Munjal, ML (1978) Directivity and Mach number Dependence of Sound Radiated from Turbulent Jets. In: Indian Journal of Technology, 16 (1). pp. 18-24.

Full text not available from this repository. (Request a copy)
Official URL: http://journalseek.net/cgi-bin/journalseek/journal...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Council Scientific Industrial Research.
Department/Centre: Division of Mechanical Sciences > Mechanical Engineering
Depositing User: Ms G Yashodha
Date Deposited: 08 Oct 2010 11:07
Last Modified: 08 Oct 2010 11:07
URI: http://eprints.iisc.ac.in/id/eprint/33102

Actions (login required)

View Item View Item